# SDR SWIA200413184

- Difficulty date: April 13, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 22,044 hours, 19,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, FUSELAGE LEFT VERTICAL BEAM LOWER OUTBOARD FLANGE CRACKED AT FS 409 + 128 LBL 18.  REPAIRED BEAM IAW CRJ REO 601R-53-41-056 REV. NC, RII53-401.
